# SDR MALA976248

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensors
- Condition: Malfunctioned
- Location: Lt Intake
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE INOP CAME ON DURING FLIGHT, SHUT SYSTEM OFF, RESELECTED ON AND LIGHT CAME BACK ON AFTER BETWEEN 15-80 SECONDS.  SHUT SYSTEM OFF FOR SEVERAL MINUTES AND TRIED AGAIN, SAME THING HAPPENED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE SWAPPED NORMAL AND OVERTEMP SENSORS TO SPARE SENSORS.  GROUND RAN AIRCRAFT, ALL CHECKS GOOD.
